RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2009, том 5, номер 1, страницы 3–11 (Mi jmag113)  

Multi-term asymptotic representations of the Riesz measure of subharmonic functions in the plane

P. Agranovich

Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Аннотация: In the paper, a multi-term asymptotic representation for distribution function of the Riesz measure of subharmonic function in the plane is considered. It is shown that the “smallness” of the reminder term of asymptotic representation does not guarantee the bounded variation with respect to the angle variable of all terms of this asymptotics, and the conditions for this property to be held are given.

Ключевые слова и фразы: Subharmonic function, the Riesz measure, multi-term asymptotic representation, function of bounded variation.

Полный текст: PDF файл (245 kB)
Полный текст: http:/.../abstract.php?uid=jm05-0003e
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 31A05, 31A10, 26A45
Поступила в редакцию: 02.08.2007
Язык публикации: английский

Образец цитирования: P. Agranovich, “Multi-term asymptotic representations of the Riesz measure of subharmonic functions in the plane”, Журн. матем. физ., анал., геом., 5:1 (2009), 3–11

Цитирование в формате AMSBIB
\RBibitem{Agr09}
\by P.~Agranovich
\paper Multi-term asymptotic representations of the Riesz measure of subharmonic functions in the plane
\jour Журн. матем. физ., анал., геом.
\yr 2009
\vol 5
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/jmag113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2528396}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269825400001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag113
  • http://mi.mathnet.ru/rus/jmag/v5/i1/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:87
    Полный текст:27
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020